# SDR MWEA010662

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR095300953
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 980 RIGHT SIDE FRAME IS CRACKED ON LOWER LEG AT LONGERON 17 RIGHT.  FABRICATED AND INSTALLED DOUBLERS.
